2018
Том 70
№ 8

All Issues

Demchenko A. G.

Articles: 3
Article (Ukrainian)

A property of a certain class of Laplace-type transforms

Demchenko A. G., Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 667—669

Article (Ukrainian)

Approximation in the mean of functions of class $W^rH[\omega]_L$ by Fourier series

Demchenko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 267—277

Article (Ukrainian)

On the approximation in the mean of functions of the classes H [ω]L by de La Vallee Poussin sums

Demchenko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 95–104